Revista Matemática Iberoamericana


Full-Text PDF (194 KB) | Metadata | Table of Contents | RMI summary
Volume 21, Issue 3, 2005, pp. 1053–1070
DOI: 10.4171/RMI/445

Published online: 2005-12-31

Generalized Hantzsche-Wendt flat manifolds

Juan P. Rossetti[1] and Andrzej Szczepański[2]

(1) Universidad Nacional de Córdoba, Argentina
(2) University of Gdansk, Poland

We study the family of closed Riemannian $n$-manifolds with holonomy group isomorphic to $\mathbb{Z}_2^{n-1}$, which we call generalized Hantzsche-Wendt manifolds. We prove results on their structure, compute some invariants, and find relations between them, illustrated in a graph connecting the family.

Keywords: Flat manifold, Bieberbach group, holonomy representation

Rossetti Juan, Szczepański Andrzej: Generalized Hantzsche-Wendt flat manifolds. Rev. Mat. Iberoam. 21 (2005), 1053-1070. doi: 10.4171/RMI/445